Skip to content

Announcements

Visit the WebMD Parkinson's Health Center for information about symptoms, types, diagnosis, treatment and care.
Includes Expert Content
Uncontrollable, rhythmic muscular motions, part 2
avatar
ThomasRiley posted:
also found that very large doses of caffeine would also make the numb patch tingle slightly, but not to the extent of anaerobic exercise. It would also make my balance better and noticeably clear my vision. At present, whatever is in the environment that produces these symptoms (tinnitus, disruption of vestibular system, disruption of clarity of thought and vision) does not produce the numb patch on my finger. Large doses of caffeine also help. They also make me nauseated and disrupt my sleep.

Does anyone have any ideas as to what this substance might be and how to counter it? Does anyone have any ideas if medical tests to run to find out what this is?

Does anyone have any idea what the very red and green urine mean and how to counter them? I think the green urine has something to do with the initiation of a vitamin deficiency. Without vitamins, tissue heals more slowly or not at all, thus the formation of a lesion and also lingering and blistering acne on my face. In this light, my face breaking out and the disturbance in my vision are very disconcerting. This appears to be the initiation of damage, although I am not a doctor. Please see muscle motion below.


Muscle Motion

After the lesion bled, my vestibular system was impaired, my eyes crossed and I would have rhythmic tremors in my legs. It felt as though one was riding on a boat or motorcycle. Now, and as is often the case, I have similar tremors/ muscle motion at night when I sleep. It sometimes wakes me up and will persist for a few minutes after waking. This is in conjunction with whatever produces the other symptoms. A few times, when the tinnitus was also very bad, the muscle motion is large enough to be seen by an observer. This is motion in the muscles in my upper arm, chest or jaw most commonly. A few times, they have been of large enough magnitude for an observer to see, although this is not generally the case.


If the similar motions in my legs after bleeding (as above) indicate damage, do these nightly (very often) tremors/ muscle motions indicate damage as well? Could this indicate venus dilation in the brain as well? I recall red/ swollen hands when I had the jitters in the thumbs during episodes long ago. I have reason to believe this is occurring now (swelling, not the jitters in the thumbs).


Thank you for your consideration of my questions.
Reply
 
avatar
DUKE MEDICINE
Mark A Stacy, MD responded:
Dear Mr. Riley
I am sorry you are having such difficulties, but I do not think these symptoms are related to Parkinson's Disease. I would suggest you bring these concerns to your neurologist.
 
avatar
ThomasRiley replied to Mark A Stacy, MD's response:
Thank you for your reply. I don't think so either.
For very complicated and unusual reasons, it appears that I cannot get help from a doctor. I'm pretty much on my own. Of paramount concern are the muscular tremors at night (along with concurrent tinnitus, blurring and doubling of vision, loss of hearing, diminishing cognitive abilities and severe acne which rapidly clears when I am away from whatever substance produces these symptoms). My guess is that there could only be a couple of causes for this. Perhaps inflammation in the brain, or dilation or damage to capillaries in the brain are one of these potential causes. This appears to be happening to my face.
Thank you again for your reply and concern. Any insights are most welcome.


Helpful Tips

Sensory symptoms in Parkinson's DiseaseExpert
Sensory complaints in PD are not uncommon, and include visual changes, loss of sense of smell, restless legs syndrome (RLS), and pain. ... More
Was this Helpful?
65 of 81 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center